# SDR AALA202510137663

- Difficulty date: September 27, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 35,318 hours, 14,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566022
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROOION ON PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL AT OUTBOARD LAVATORY MOUNT, AT BS 949, RBL 55. REPLACED INTERCOSTAL PER AARD 51-00-05-1
